# SDR QXEA200601681

- Difficulty date: June 6, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 AFT BAGGAGE DOOR HAS A SMALL DENT AT X763.102 AND Z96.353.  INSPECTED AND PROTECTED IAW RD 8/4-52-252, ISSUE 1 AND EA 6-52-456.  PLACED ON MRSI 004263.  DOES NOT AFFECT AIRWORTHINESS.
